# SDR CALA2024022600545

- Difficulty date: January 27, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,973 hours, 24,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5348004220400
- Condition: Corroded
- Location: Lh Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT PASSENGER DOOR JAMB HAS CORROSION UNDER SCUFF PLATE AT C ENTER FWD UPPER EDGE. REMOVED CORROSION FROM COORNER SILL AND SHAPE SILL I.A.W. A319 S ED I.A.W A319 SRM 51-42-11/001 SFR# 1035253 FORM 44-0008 ATTACHE RM 51-75-00, COORNER SILL D=0.040'' SHAPE SILL D=0.150" FOUND TO D BOTH OUT LIMITS I.A.W SRM 51-73-11, INSTRUCTURAL MEASURE BFM ON NR#: 90261 MENTS T97241; CORNER SILL AND SHAPE SILL WAS REMOVED AND REMPLAC
